On the consistency of Borel's conjecture

Richard Laver University of Colorado, Boulder, Colorado, USA

TBD mathscidoc:1701.331501

Acta Mathematica, 137, (1), 151-169, 1975.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:40 uploaded by actaadmin ] [ 138 downloads ] [ 0 comments ] [ Cited by 248 ]
@inproceedings{richard1975on,
  title={On the consistency of Borel's conjecture},
  author={Richard Laver},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203240919365210},
  booktitle={Acta Mathematica},
  volume={137},
  number={1},
  pages={151-169},
  year={1975},
}
Richard Laver. On the consistency of Borel's conjecture. 1975. Vol. 137. In Acta Mathematica. pp.151-169. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203240919365210.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved